# SDR VNAA2021040299912

- Difficulty date: April 2, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 37,077 hours, 35,935 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S6283S17103
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT BAGGAGE BY STA 1031, DOT 601 BLK ABOUT 12 INCHES IN FROM DOOR FRAME.  REPAIR AT AFT BAGGAGE BAY STA 1031, ABOUT 12" . LBL9 PERFORMED IAW EA 21-C7-53-194.
